# SDR CALA2015081400673

- Difficulty date: August 14, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 33,742 hours, 11,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE HAS A CRACK INDICATION AT FASTENER HOLE STATION 727B, LBL 24.  SEE WIP`S FOR DETAILS OF WORK ACCOMPLISHED.  TRIMMED OUT DAMAGE, SHORT EDGE MARGINS & INSTALLED REPAIR IAW ECRA 5320-02568.
